REAL

Neuer Beweis Eines Tutte'schen Satzes

Gallai, Tibor (1963) Neuer Beweis Eines Tutte'schen Satzes. A MAGYAR TUDOMÁNYOS AKADÉMIA MATEMATIKAI KUTATÓ INTÉZETÉNEK KÖZLEMÉNYEI, 8 (1-2). pp. 135-139.

[img]
Preview
Text
cut_MATKUTINT_8_1_-_2_1963_pp135_-_139.pdf

Download (2MB) | Preview
Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Depositing User: János Boromisza
Date Deposited: 31 Jul 2024 11:26
Last Modified: 31 Jul 2024 11:26
URI: https://real.mtak.hu/id/eprint/201431

Actions (login required)

Edit Item Edit Item